If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

My new med

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • My new med

    [My new med]

    Author: Bryan Lombardo (---.bos.east.verizon.net)

    Date: 10-02-02 11:34

    I was switched from Metoprolol 25 mg 2x a day to Verapamil 240 1 tablet once a day. At night when I lay down to go to sleep I feel as if my heart is being paced? Is this normal? Ive only been taking it for a week and a half. Should I give my body a couple more weeks to adjust or call the Dr.s and let them know how im feeling at night?

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: My new med]

    Author: Sarah B--Board Moderator (---.client.attbi.com)

    Date: 10-02-02 12:44

    Dear Bryan

    ANything out of the ordinary, you should touch base with them. You only have 1 heart, so better safe than sorry is my motto. It is probably nothing to worry about it, but why worry when you can find out?

    let us know how it goes,

    S

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: My new med]

    Author: Lisa Salberg (---.dyn.optonline.net)

    Date: 10-02-02 14:40

    Call the docs and let them know...always err on the side of caution.

    Lisa
    NOTE: This is a post from the previous forum message board.

Today's Birthdays

Collapse

Working...
X